# SDR AALA201911269006

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 24,801 hours, 10,058 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: MANUAL GEAR EXTENSION DOOR WILL NOT OPEN. CLEANED AND LUBRICATED DOOR PULL AND FLANGE. OPS CHECKED GOOD.
